Side effect of steroid shot for sinus infection

Another side effect that is occasionally seen in dogs taking steroids for various health concerns is changes in behavior. It's not uncommon to see your pet become suddenly more aggressive or anxious after giving him steroids. Dogs that were otherwise very mild mannered and well behaved may begin to run around or bark. In more extreme cases, you may need to be careful about the possibility of your dog biting or harming someone. Mood changes can also make your pet more sedate and depressed as well, so it's important to also be on the lookout for other types of adjustments in behavior.

Side effect of steroid shot for sinus infection

side effect of steroid shot for sinus infection

Media:

side effect of steroid shot for sinus infectionside effect of steroid shot for sinus infectionside effect of steroid shot for sinus infectionside effect of steroid shot for sinus infectionside effect of steroid shot for sinus infection

http://buy-steroids.org